American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 129 found      Go to page: 1 2 3 4 5

[91] Victor P. Snaith. Algebraic cobordism and $K$-theory. Memoirs of the AMS 21 (1979) MR 539791.
Book volume table of contents   

[92] Michael R. Stein. Whitehead groups of finite groups. Bull. Amer. Math. Soc. 84 (1978) 201-212. MR 0466265.
Abstract, references, and article information   
View Article: PDF

[93] Charles H. Giffen. Hermitian forms and higher algebraic $K$-theory. Bull. Amer. Math. Soc. 83 (1977) 1303-1305. MR 0506031.
Abstract, references, and article information   
View Article: PDF

[94] J. P. May. Infinite loop space theory. Bull. Amer. Math. Soc. 83 (1977) 456-494. MR 0451235.
Abstract, references, and article information   
View Article: PDF

[95] Victor Snaith. Towards algebraic cobordism. Bull. Amer. Math. Soc. 83 (1977) 384-385. MR 0431141.
Abstract, references, and article information   
View Article: PDF

[96] D. Anderson, M. Karoubi and J. Wagoner. Higher algebraic $K$-theories . Trans. Amer. Math. Soc. 226 (1977) 209-225. MR 0444743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] S. Parimala. Failure of a quadratic analogue of Serre's conjecture. Bull. Amer. Math. Soc. 82 (1976) 962-964. MR 0419427.
Abstract, references, and article information   
View Article: PDF

[98] R. W. Richardson. The conjugating representation of a semisimple algebraic group. Bull. Amer. Math. Soc. 82 (1976) 933-935. MR 0419629.
Abstract, references, and article information   
View Article: PDF

[99] R. Keith Dennis and Susan C. Geller. $K\sb{i}$ of upper triangular matrix rings . Proc. Amer. Math. Soc. 56 (1976) 73-78. MR 0404392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Jean-Louis Loday. Higher Whitehead groups and stable homotopy. Bull. Amer. Math. Soc. 82 (1976) 134-136. MR 0393190.
Abstract, references, and article information   
View Article: PDF

[101] William Pardon. Local surgery and applications to the theory of quadratic forms. Bull. Amer. Math. Soc. 82 (1976) 131-133. MR 0397751.
Abstract, references, and article information   
View Article: PDF

[102] Wilberd van der Kallen, Hendrik Maazen and Jan Stienstra. A presentation for some $K_2 \left({n,R} \right)$. Bull. Amer. Math. Soc. 81 (1975) 934-936. MR 0376818.
Abstract, references, and article information   
View Article: PDF

[103] Yukio Matsumoto. A 4-manifold which admits no spine. Bull. Amer. Math. Soc. 81 (1975) 467-470. MR 0380814.
Abstract, references, and article information   
View Article: PDF

[104] Sylvain E. Cappell. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974) 1193-1198. MR 0356091.
Abstract, references, and article information   
View Article: PDF

[105] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information   
View Article: PDF

[106] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[107] R. Keith Dennis and Michael R. Stein. Injective stability for $K_2$ of local rings. Bull. Amer. Math. Soc. 80 (1974) 1010-1013. MR 0371880.
Abstract, references, and article information   
View Article: PDF

[108] Charles H. Giffen. Schur homotopy of the simplest group. Bull. Amer. Math. Soc. 80 (1974) 957-960. MR 0365565.
Abstract, references, and article information   
View Article: PDF

[109] Koo Guan Choo. Whitehead groups of certain semidirect products of free groups . Proc. Amer. Math. Soc. 43 (1974) 26-30. MR 0338124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Sylvain E. Cappell. Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$. Bull. Amer. Math. Soc. 79 (1973) 909-913. MR 0339225.
Abstract, references, and article information   
View Article: PDF

[111] David M. Arnold. Grothendieck and Whitehead groups of torsion free Abelian groups. Bull. Amer. Math. Soc. 79 (1973) 723-724. MR 0325803.
Abstract, references, and article information   
View Article: PDF

[112] Andreas Dress. Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups. Bull. Amer. Math. Soc. 79 (1973) 741-745. MR 0342599.
Abstract, references, and article information   
View Article: PDF

[113] C. T. C. Wall. Some $L$ groups of finite groups. Bull. Amer. Math. Soc. 79 (1973) 526-529. MR 0335605.
Abstract, references, and article information   
View Article: PDF

[114] S. M. Gersten. $K\sb{3}$ of a ring is $H\sb{3}$ of the Steinberg group . Proc. Amer. Math. Soc. 37 (1973) 366-368. MR 0320114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Man Keung Siu. Unitary Whitehead group of cyclic groups. Bull. Amer. Math. Soc. 79 (1973) 92-95. MR 0320115.
Abstract, references, and article information   
View Article: PDF

[116] S. M. Gersten. Higher $K$-theory for regular schemes. Bull. Amer. Math. Soc. 79 (1973) 193-196. MR 0308124.
Abstract, references, and article information   
View Article: PDF

[117] Allen E. Hatcher. The second obstruction for pseudo-isotopies. Bull. Amer. Math. Soc. 78 (1972) 1005-1008. MR 0307275.
Abstract, references, and article information   
View Article: PDF

[118] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. II. Bull. Amer. Math. Soc. 78 (1972) 1049-1052. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[119] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. I. Bull. Amer. Math. Soc. 78 (1972) 1045-1048. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[120] R. Keith Dennis and Michael R. Stein. A new exact sequence for $K_2 $ and some consequences for rings of integers. Bull. Amer. Math. Soc. 78 (1972) 600-603. MR 0302631.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 120 of 129 found      Go to page: 1 2 3 4 5